# SDR USAA2014070900003

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 47,049 hours, 19,400 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 1031
- Condition: Faulty
- Location: Lavatory
- Part time: 45,373 hours, 19,188 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A SMOKE DETECTOR FAULT AT GATE.  R & R LAVATORY SMOKE DETECTOR 1WQ IAW AMM 26-17-15 PB401.  R & R CARGO SMOKE DETECTOR 3WH IAW AMM 26-16-15 PB401.
